MathSciNet Relay Station
MathSciNet bibliographic data
MR1626029 05E05
Okounkov, Andrei (Shifted) Macdonald polynomials: $q$-integral representation and combinatorial formula. Compositio Math. 112 (1998), no. 2, 147–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement